# SDR FDEA202202070924

- Difficulty date: February 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AGA7087515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK  AT STA 1885 LBL 26  HAS EXFOLIATION CORROSION BEYOND LIMITS.  REPLACED SEAT TRACK AT STA. 1885 LBL 26 REF. DRWG. AGA7544, SRM 51-31-01-OG,  SRM-33-01-OG, AND JPF ITEMS -MAJOR REPAIR-
